Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Ativan blues...:(

Posted by jennyann on October 24, 1999, at 10:43:02

hiya everyone...need some feedback on this...
I have been taking ativan (sp?) for about 4 weeks...usually I take it in the morning, before work, 1 mg. It really does help with my anxiety I am feeling that I may have developed some sort of dependence...I havent been taking it on the weekends, as I can usually modify my behavior depending on my level of anxiety (staying home as opposed to leaving the house..). I am now having really aweful headaches and expereincing very intense anxiety....more intense than before starting the ativan...on the days when I DONT take should I do?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jennyann thread:13759